# SDR SIMA20210603001

- Difficulty date: June 3, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 37,439 hours, 32,842 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 66 HAS 2EA ELONGATED HOLES AT THE END OF THE FRAME THAT CONNECTS TO CARGO DOOR SILL.-C/A-INSTALLED NEW FRAME SECTION AND SPLICE AT FR 66 IAW SRM 53-00-04 FIG 201.
